Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On doubly periodic phases


Author: Marius B. Stefan
Journal: Proc. Amer. Math. Soc. 142 (2014), 3149-3152
MSC (2010): Primary 30Dxx
Published electronically: May 28, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Every meromorphic function on $ \mathbb{C}$ with doubly periodic phase is equal to an elliptic function multiplied by a meromorphic function determined by the periods.


References [Enhancements On Off] (What's this?)

  • [1] N. H. Abel, Mémoire sur une propriété générale d'une classe très étendue de fonctions transcendantes, Présenté à l'Académie des sciences à Paris le 30 Octobre 1826. Mémoires présentés par divers savants t. VII, Paris (1841).
  • [2] N. H. Abel, Remarques sur quelques propriétés générales d'une certaine sorte de fonctions transcendantes, Oeuvres Complètes, t. I, Christiania (1839), 288-298.
  • [3] N. H. Abel, Démonstration d'une propriété générale d'une certaine classe de fonctions transcendantes, Oeuvres Complètes, t. I, Christiania (1839), 324-325.
  • [4] Elias Wegert and Gunter Semmler, Phase plots of complex functions: a journey in illustration, Notices Amer. Math. Soc. 58 (2011), no. 6, 768–780. MR 2839922
  • [5] H. P. F. Swinnerton-Dyer, Analytic theory of abelian varieties, Cambridge University Press, London-New York, 1974. London Mathematical Society Lecture Note Series, No. 14. MR 0366934 (51 #3180)
  • [6] K. Weierstrass, Zur Theorie der eindeutigen analytischen Functionen, Mathematische Abhandlungen der Akademie der Wissenschaften zu Berlin (1876), 11-60.
  • [7] K. Weierstrass, Zur Theorie der elliptischen Functionen, Sitzungsberichte der Akademie der Wissenschaften zu Berlin (1882), 443-451.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30Dxx

Retrieve articles in all journals with MSC (2010): 30Dxx


Additional Information

Marius B. Stefan
Affiliation: Waltham, Massachusetts 02453
Email: stefanmb@member.ams.org

DOI: http://dx.doi.org/10.1090/S0002-9939-2014-12047-8
PII: S 0002-9939(2014)12047-8
Received by editor(s): November 22, 2011
Received by editor(s) in revised form: March 21, 2012, and October 1, 2012
Published electronically: May 28, 2014
Communicated by: Mario Bonk
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.